Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 12, NWS State College, PA

May 22, 20144 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 22, 2014, 1:53 PM EDT for 4 counties in Pennsylvania. It was in force for 67 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2014, 1:53 PM EDT (17:53 UTC)
Expired
May 22, 2014, 3:00 PM EDT
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 121 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 1:53 PM EDTHAIL 0.88Muncy, PA
May 22, 2:00 PM EDTHAIL 1.752 Nnw Exchange, PA
May 22, 2:13 PM EDTHAIL 1Muncy, PA
May 22, 2:15 PM EDTHAIL 1Exchange, PA
May 22, 2:27 PM EDTHAIL 1.253 Ese Washingtonville, PA
May 22, 2:30 PM EDTHAIL 1.754 Nnw Mechanicsville, PA
May 22, 2:35 PM EDTHAIL 14 Wnw Catawissa, PA
May 22, 2:35 PM EDTHAIL 1.752 Wnw Catawissa, PA
May 22, 2:40 PM EDTHAIL 13 Ne Mechanicsville, PA
May 22, 2:40 PM EDTHAIL 1.753 Nne Mechanicsville, PA
May 22, 2:40 PM EDTHAIL 2.52 Ese Mechanicsville, PA
May 22, 2:45 PM EDTHAIL 21 S Grovania, PA
May 22, 2:45 PM EDTHAIL 2.53 Nne Mechanicsville, PA
May 22, 2:50 PM EDTHAIL 13 N Mechanicsville, PA
May 22, 2:50 PM EDTHAIL 1.253 N Mechanicsville, PA
May 22, 2:57 PM EDTHAIL 11 Sw Washingtonville, PA
May 22, 3:00 PM EDTHAIL 1.751 Wnw Numidia, PA
May 22, 3:01 PM EDTHAIL 1.753 Nnw Danville, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 12:39 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WUUS51 KCTP 221753
SVRCTP
PAC037-081-093-097-221900-
/O.NEW.KCTP.SV.W.0012.140522T1753Z-140522T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
153 PM EDT THU MAY 22 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 300 PM EDT

* AT 152 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MUNCY...AND MOVING SOUTHEAST
  AT 30 MPH.

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  EXCHANGE AND LAIRDSVILLE AROUND 200 PM EDT.
  JERSEYTOWN AND IOLA AROUND 210 PM EDT.
  BUCKHORN...ROHRSBURG AND EYERS GROVE AROUND 220 PM EDT.
  BLOOMSBURG...CATAWISSA...LIGHTSTREET...ALMEDIA...FERNVILLE AND
  RUPERT AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LIME
RIDGE...ORANGEVILLE...ESPY...BLOOMSBURG UNIVERSITY...MILLVILLE...
BRIAR CREEK...WILLIAMSPORT AIRPORT...TURBOTVILLE...WASHINGTONVILLE
AND STILLWATER.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 80 BETWEEN MILE MARKERS 225 AND 247.
 INTERSTATE 180 BETWEEN MILE MARKERS 3 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR LOCAL AUTHORITY WHO WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4095 7621 4088 7629 4082 7630 4113 7690
      4114 7690 4115 7693 4121 7696 4126 7696
      4128 7675 4110 7623 4104 7623
TIME...MOT...LOC 1752Z 300DEG 27KT 4118 7673 

$$

LAMBERT/GARTNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:04 PM EDT, 49 minutes earlier.

Area forecast discussion, May 22, 1:04 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT THU MAY 22 2014

.SYNOPSIS...
A WARM FRONT WILL DRIFT SLOWLY EAST ACROSS THE SUSQUEHANNA VALLEY
EARLY THIS AFTERNOON...SEVERAL HOURS PRIOR TO A COLD FRONT PUSHING
SOUTHEAST ACROSS THE STATE. THESE TWO WEATHER FEATURES WILL SPARK
SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE SOUTHEAST HALF OF
THE STATE THIS AFTERNOON. FRIDAY STILL LOOKS UNSETTLED AS A
STRONG UPPER AIR DISTURBANCE ROLLS THROUGH AND TOUCHES OFF
SHOWERS. THE EXTENDED FORECAST IS FOR A GRADUAL WARMING TREND
BEGINNING THIS WEEKEND...DESPITE SOME SHOWERS LINGERING SATURDAY
IN THE POST- FRONTAL NORTHWEST FLOW.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SFC WARM FRONT EXTENDED FROM THE POCONOS...SOUTH TO NEAR KLNS AT
1645Z...WHILE A COLD FRONT WILL DRIFT SLOWLY SE FROM THE NW MTNS
OF PENN.

THE AIRMASS IN THE WARM SECTOR HAS BECOME MODERATELY UNSTABLE...
FUELING THE RAPID DEVELOPMENT OF SHOWERS AND TSRA ACROSS THE NCENT
MTNS OF PENN OVER THE PAST HOUR.

A BLEND OF THE 06/12Z OPERATIONAL GUIDANCE LINES UP NICELY WITH
WHERE THE CURRENT CONVECTION IS DEVELOPING /AT THE JUXTAPOSITION
OF A DISTINCT 850 MB THETA-E RIDGE...THE SFC WARM FRONT...AND THE
NOSE OF A 90KT UPPER LEVEL WNWRLY JET/.

EHI/S AOA 1 M2/S2 INVOF KIPT AND POINTS TO THE EAST WILL SUPPORT
THE BEST POTENTIAL FOR LOCALIZED SVR TSRA WITH POSSIBLE MESOS AS
THE CELLS HEAD SE AND INTO THE BETTER LLVL SHEAR AND INSTABILITY
ACROSS THE MIDDLE SUSQ VALLEY.

SVR TSRA WATCH NO. 172 WAS RECENTLY ISSUED FOR OUR FAR ERN
ZONES...AND RUNS TIL 8 PM EDT /FURTHER TO THE EAST/.

SFC DEWPOINTS SHOULD START TO SLOWLY DROP ACROSS THE CENTRAL MTNS
AND ALLEGHENY PLATEAU /EVEN PRIOR TO THE MID TO LATE AFTERNOON
CFROPA /AS A MEAN LLVL WESTERLY WIND FRESHENS...AND THE THETA-E
RIDGE IN THE BOUNDARY LAYER SHIFTS EAST TO THE SUSQ VALLEY/.

A MORE DISTINCT DROP IN SFC DEWPOINT TO THE UPPER 40S WILL OCCUR
IN THE WAKE OF THE CFROPA.

TEMPS WILL RECOVER TO GET BACK TO NEAR NORMAL THIS
AFTERNOON...TOPPING OUT CLOSE TO 80F THROUGHOUT THE LOWER SUSQ
VALLEY. HOWEVER...TEMPS WILL LEVEL OFF IN THE NW...THEN EVEN DIP
A FEW TO SVRL DEG F THROUGH THE AFTERNOON HOURS AS THE
DRIER/COOLER AIR MOVES IN BEHIND THE COLD FRONT. 8H TEMPS FALL 8C
THROUGH THE DAY OVER THE NWRN COS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
ONCE THE SHOWERS/STORMS IN THE EAST PUSH OUT OF THE AREA IN THE
EVENING...THE REST OF THE NIGHT SHOULD BE UNEVENTFUL WITH DRY AIR
AND SUBSIDENCE TAKING OVER. MINS MAY WELL BE CLOSE TO 40F IN BFD
FRI AM. BUT CLOUDS AND SHOWERS MAY BE QUICK TO MOVE BACK IN FROM
THE N DURING EARLY AFTN DUE TO THE FAST APPROACH OF A VERY STRONG
TROUGH ALOFT. WHILE IT DOES NOT DEEPEN AS IT MOVES OVERHEAD...THE
5H HEIGHTS FALL 10DAM. WILL CONTINUE TO PLACE THE HIGHEST POPS IN
THE EAST...BUT THE MOUNTAINS ALWAYS GIVE A LITTLE BOOST OF LIFT IN
THE ALREADY-FAVORABLE STEEP LAPSE RATES. THEREFORE...WILL NOT DROP
POPS FROM ANY LOCATION ON FRI AFTN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AN UPPER-LEVEL TROUGH CROSSING THE INTERIOR NORTHEAST AND NORTHERN
MID-ATLANTIC STATES WILL LINGER ALONG/OFFSHORE THE EASTERN
SEABOARD THRU SATURDAY. THE UPPER LEVEL TROUGHING AND RELATIVELY
COOL CYCLONIC FLOW ALOFT WILL BE REPLACED BY RISING HEIGHTS
EXPANDING NNEWD IN ADVANCE OF A HIGH-LEVEL RIDGE MIGRATING EWD
ACROSS THE SOUTH-CENTRAL U.S. THE UPPER RIDGE IS FORECAST TO
FLATTEN INTO THE MIDDLE OF NEXT WEEK IN ASSOCIATION WITH SHORTWAVE
ENERGY MOVING THROUGH SOUTHEASTERN CANADA. THE MODELS GENERALLY
AGREE ON THE ABOVE MENTIONED LARGE SCALE PATTERN EVOLUTION...WITH
NOTEWORTHY DIFFERENCES CREEPING INTO DETERMINISTIC SOLUTIONS IN
THE OUTER PERIODS. SPECIFICALLY...THE 21/12Z OPRNL GFS IS MUCH
MORE AGGRESSIVE IN LOWERING HEIGHTS OVER THE NORTHEAST/NEW ENGLAND
STATES BY NEXT WED/THU...WHICH RESULTS IN A SIGNIFICANT SPREAD IN
MEDIUM RANGE X/N GFS AND ECMWF BASED MOS TEMPERATURE GUIDANCE.

A MID-LEVEL ANTICYCLONE BUILDING NORTH/EAST FROM THE LWR MS VLY
WILL FAVOR A MORE TYPICAL EARLY-SUMMER PATTERN WITH STRONG
SIGNALS FOR AN UPWARD TEMPERATURE AND HUMIDITY TREND FROM MEMORIAL
DAY INTO THE MIDDLE OF NEXT WEEK. THE POTENTIAL FLY IN THE
OINTMENT MIGHT BE ANY RING OF FIRE CONVECTION THAT COULD THWART
THE PROJECTED WARMING TREND. IN GENERAL EXPECT A BETTER CHANCE FOR
SHOWERS AND AFTN TSTMS INTO THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
THE EARLIER LOW CLOUDS AND FOG HAVE DISSIPATED...THOUGH MVFR CIGS
AND VSBYS WILL LINGER UNTIL AROUND 16-17Z NEAR AND TO THE EAST OF
A KIPT TO KMUI LINE /EAST OF A SLOWLY MOVING WARM FRONT/.

ELSEWHERE...MOST OF CENTRAL AND WESTERN PENN AIRFIELDS WILL STAY
VFR FOR THE REST OF THE DAY /WITHIN THE WARM SECTOR BETWEEN AN
APPROACHING COLD FRONT...AND THE AFOREMENTIONED WARM FRONT IN THE
FAR EAST/.

ISOLATED TO SCATTERED SHRA/TSRA WILL DEVELOP DURING THE EARLY TO
MID AFTERNOON HOURS AND COULD LEAD TO BRIEFLY REDUCED VSBYS AND
CIGS /MAINLY MVFR/ ACROSS THE EASTERN HALF OF PENN.

STRATOCU ASSOC WITH A POOL OF COLD AIR ALOFT WILL LIKELY WORK
INTO THE NW MTNS TONIGHT. COOLING/MOISTENING BLYR...COMBINED WITH
UPSLOPE FLOW...WILL LIKELY CAUSE CIGS TO FALL TO MVFR LATE TONIGHT
AT KBFD.

.OUTLOOK...
FRI...NO SIG WX EXPECTED.
SAT...AM LOW CIGS POSS W MTNS.
SUN...PATCHY AM FOG POSSIBLE.
MON...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...DANGELO
LONG TERM...STEINBUGL
AVIATION...LAMBERT
Hazardous weather outlook, May 22, 12:41 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 PM EDT THU MAY 22 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056-
063-064-231645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND-
ADAMS-
1241 PM EDT THU MAY 22 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-051>053-057>059-065-066-231645-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-
YORK-LANCASTER-
1241 PM EDT THU MAY 22 2014

...SEVERE THUNDERSTORM WATCH 172 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 22, 12:36 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1236 PM EDT THU MAY 22 2014

PAZ006-037-221730-
POTTER PA-TIOGA PA-
1236 PM EDT THU MAY 22 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 1235 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HARRISON VALLEY...MOVING EAST SOUTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HARRISON VALLEY AROUND 1250 PM EDT.
  WESTFIELD AND GAINES AROUND 100 PM EDT.
  WELLSBORO...KEENEYVILLE AND LEONARD HARRISON STATE PARK AROUND 120
PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MANSFIELD
UNIVERSITY...OSWAYO AND ULYSSES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4185 7702 4158 7730 4191 7810 4199 7799
      4200 7773
TIME...MOT...LOC 1635Z 287DEG 29KT 4189 7778

LAMBERT
Special weather statement, May 22, 1:08 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
108 PM EDT THU MAY 22 2014

PAZ037-041-042-046-221830-
SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-TIOGA PA-
108 PM EDT THU MAY 22 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 108 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SHUNK TO NEAR OGDENSBURG TO NEAR MORRIS...
AND MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SHUNK AROUND 120 PM EDT.
  LINCOLN FALLS AROUND 130 PM EDT.
  RALSTON AROUND 140 PM EDT.
  BARBOURS AROUND 210 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FORKSVILLE...
HILLSGROVE...DUSHORE...LIBERTY...EAGLES MERE...LAPORTE AND PICTURE
ROCKS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTH CENTRAL PENNSYLVANIA.

LAT...LON 4136 7629 4121 7665 4158 7728 4165 7688
      4159 7687 4154 7622
TIME...MOT...LOC 1708Z 296DEG 19KT 4160 7678 4159 7701 4158 7718

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:11 PM EDTSpecial Weather StatementCTPWarren34 min
May 21, 11:18 PM EDTSpecial Weather StatementCTPPotter27 min
May 21, 11:43 PM EDTSpecial Weather StatementCTPClinton47 min
May 21, 11:46 PM EDTSevere Thunderstorm WarningCTPPotter29 min
May 21, 11:51 PM EDTSpecial Weather StatementCTPWarren39 min
May 22, 12:09 AM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter51 min
May 22, 12:57 AM EDTSevere Thunderstorm WarningCTPLycoming, Montour, Northumberland, Union63 min
May 22, 1:51 AM EDTSpecial Weather StatementCTPColumbia, Montour24 min
May 22, 2:09 AM EDTSpecial Weather StatementCTPColumbia, Montour36 min
May 22, 2:42 AM EDTSpecial Weather StatementCTPSchuylkill33 min
May 22, 3:22 AM EDTSpecial Weather StatementCTPFulton38 min
May 22, 5:39 AM EDTSpecial Weather StatementCTPSchuylkill51 min
May 22, 7:16 AM EDTSpecial Weather StatementCTPSullivan29 min
May 22, 12:36 PM EDTSpecial Weather StatementCTPTioga54 min
May 22, 1:08 PM EDTSpecial Weather StatementCTPSullivan82 min
May 22, 1:59 PM EDTSpecial Weather StatementCTPSchuylkill61 min
May 22, 2:08 PM EDTSevere Thunderstorm WarningCTPSchuylkill37 min
May 22, 2:28 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland2 hr
May 22, 2:28 PM EDTSpecial Weather StatementCTPFranklin, Fulton32 min
May 22, 2:36 PM EDTTornado WarningCTPColumbia, Montour, Northumberland24 min
May 22, 2:57 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill63 min
May 22, 3:26 PM EDTSpecial Weather StatementCTPYork34 min
May 22, 3:44 PM EDTSpecial Weather StatementCTPLancaster31 min
May 22, 3:53 PM EDTSevere Thunderstorm WarningCTPLancaster, York67 min
May 22, 5:33 PM EDTSpecial Weather StatementCTPYork42 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.